# SDR V0XD20220321004

- Difficulty date: February 22, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N550NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15323
- Aircraft time: 17,508 hours, 16,055 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLIP STEP HINGES ARE CRACKED. CORRECTIVE ACTION: REMOVED AND REPLACED AFT CARGO FLIP STEP HINGES IAW CRJ 900 SRM 51-42-06.
